Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Drug Induced Hepatitis Contagious

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Acute Drug-induced Hepatitis; a result of HIV drug therapy?

I'm currently on Bactrim and Norvir, Prezista and Truvada. I contracted HIV on Oct 6, 2011 and started ART on Oct 31, 2011 during seroconversion. Initial t cell count was 154 with viral load of > 500,000 copies/mL. My last PCR revealed a T...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
I share your concerns about your liver injury. I also agree with the discontinuation of your Bactrim by your doctor. However, if I were a betting person, I would stake a bid on your Green Tea extract...I have cut and pasted some titles of articles... Read more »

Pulled off meds because of drug induced hepatitis

I started Reyataz/Truvada/Norvir 9/26/08, last week a routine liver function test came back... Read more »

antiHIV meds induced hepatitis

Hi from Croatia. I am 34 yo male. I have been on anti HIV meds (efavirenz, abacavir, 3TC) since... Read more »
Articles
Merck & Co., Inc.

Important Drug Warning: Results of Pharmacokinetic Study in Healthy Volunteers Given Victrelis (Boceprevir) and Ritonavir-Boosted HIV Protease Inhibitors May Indicate Clinically Significant Drug Interactions for Patients Coinfected With Chronic Hepatitis C and HIV

Dear Health Care Professional, The purpose of this communication is to inform you of recent pharmacokinetic study results evaluating drug interactions between VICTRELIS, an oral chronic hepatitis C virus (HCV) NS3/4A protease inhibitor, and... Read more »
CDC National Prevention Information Network

Reducing the Risk for HIV, Hepatitis C Among Injection Drug Users in New York

This article was reported by Infectious Disease Special Edition . Infectious Disease Special Edition reported on a study showing that education and counseling services can control risky behaviors such as needle sharing in injection drug users... Read more »
U.S. Food and Drug Administration

FDA-Led Research Team Discovers an Autoimmune Mechanism for Serious Drug-Induced Adverse Reactions

A team of researchers led by the U.S. Food and Drug Administration has discovered a new mechanism for identifying and understanding drug-related autoimmune reactions. In an article available online today in the journal AIDS , the team found that... Read more »
CDC National Prevention Information Network

Anti-Tuberculosis Drug Hepatotoxicity Increased in Those With Hepatitis C

This article was reported by Healio . An article in Healio concluded that patients with hepatitis C virus (HCV) infection and TB coinfection have a greater risk of drug-induced hepatotoxicity to the first-line anti-TB drugs isoniazid, rifampin,... Read more »
Connect With Others

ayuda , parece seguro que me contagie

Posted by marche, 5 Replies
no se si alguien me puede ayudar, tuve relaciones con una persona desconocida y tuve el problema de rotura de preservativo porque talvez lo dao la mujer con sus uas al colocarlo, nose , pero , despues de dos semanas se me inflamaron mis parotidas ,... Read more »

Hepatitis B and C

Posted by Anonymous, 1 Reply
Searching for some info here I became aware about the possibility of being infected with other things apart from HIV. I have some questions that are not well answered here or in another sites.

What are the possibilities of being infected with... Read more »

Any other guys out there had Hepatitis-B??

Posted by MarkyMark, 9 Replies
I have been goin through an acute episode of Hepatitis-B for 3 months now and cant seem to find anyone out there who has also gone through this and i have no one to talk to, I feel sooo alone and stressed out over this entire episode, I am hoping... Read more »

Hepatitis risk

Posted by Anonymous, 1 Reply
unprotected sex with man with homemade tattoos and professional tattoos. What do I do? Read more »